# SDR SWAA2018020819593

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 60,925 hours, 35,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Part number: 65C16820
- Condition: Sheared
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINING CLIP RIVET SHEARED.  R&R RIVET ASSEMBLY PER MT.
